| Model Number |
MN20450-50A |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
05/08/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: drg lead, model: mn20450, udi: (b)(4), serial: unknown, batch: unknown during processing of this incident, attempts were made to obtain complete event and device information.Further information was requested but not received.
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As such, surgical intervention took place on (b)(6) 2025 to explant the entire system.During the explant procedure, the ipg was explanted and the leads were snapped.As such, only a portion of the leads were removed and the remaining fragment of the leads remains implanted (related manufacturer reference number: 1627487-2025-02672 and 1627487-2025-02673).Investigation was unable to determine which if the leads attributed to the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Corrected data: corrected the model of the additional component.Additional components potentially involved in the event include: common device name: drg lead, model: mn20450-50a, udi: (b)(4), serial: unknown, batch: unknown.